# SDR SWAA2022030178936

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737*
- Aircraft serial: 33934
- Aircraft time: 47,824 hours, 24,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 LH EMERGENCY LIGHTS DO NOT COME ON. / [01] REMOVED AND REPLACED BATTERY PACK AND FUSES AT M1670 REF AMM 33-51-06.
